# SDR SWAA2024111447520

- Difficulty date: October 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN 2024-634319<[01] REPLACED ANGLE (BRACKET) AND FASTENERS LOCATED BS867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G AND DWG: 146A7901 SHEET:66 REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[02] RII COMPLETED JOB
